# SDR N3B2007F00001

- Difficulty date: December 22, 2006
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N594DM
- Make and model: Cessna 402C
- Aircraft serial: 402C0068
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 63210075
- Condition: Malfunctioned
- Location: Lt Uplock Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING SYSTEM WAS IN DOWN AND LOCKED POSITION, LANDING GEAR (TRANSIT) LIGHT REMAINED ON (BUT ONLY PARTIALLY LIT) WHILE ALL (3) GREEN DOWN AND LOCK POSITION LIGHTS WERE ALSO ON.  (K)
